Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Serzone, Konopin, Zoloft

Posted by Debi on February 13, 1999, at 9:02:05

I would like to know if after taking Zoloft and Klonopin since 3-10-93. and Then suddenly switched to Serzone over a 10 day period to 400mg. and slowly taken off the zoloft; Then haveing life threatening thoughts and hosp. and they dropped the Serzone and continued me on Zoloft ,
I now have sudden panic attacks that I've never encountered before. I studder, my body tightenes so much it aches and i feel so condused and stressed out I become weak and must lie down. I have not worked sice 12-22-98. I can not seem to control my actions AT ALL. Something is wrong. please help me.
please , I'm 48 and have 2 kids 18 & 11 . They are very worried about me. and so Am I .
please reply




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Debi thread:2968